Comptes Rendus
Differential Topology
Lefschetz pencil structures for 2-calibrated manifolds
Comptes Rendus. Mathématique, Volume 339 (2004) no. 3, pp. 215-218.

We prove that for closed 2-calibrated manifolds there always exist Lefschetz pencil structures. This generalizes similar results for symplectic and contact manifolds.

On prouve qu'il existe toujours des pinceaux de Lefschetz pour les variétés fermées 2-calibrées. Ce résultat généralise des constructions similaires pour les variétés symplectiques et de contact.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.05.018
Alberto Ibort 1; David Marti´nez Torres 1

1 Departamento de Matemáticas, Universidad Carlos III de Madrid, Avda. de la Universidad 30, 28911 Leganés, Spain
@article{CRMATH_2004__339_3_215_0,
     author = {Alberto Ibort and David Marti{\textasciiacute}nez Torres},
     title = {Lefschetz pencil structures for 2-calibrated manifolds},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {215--218},
     publisher = {Elsevier},
     volume = {339},
     number = {3},
     year = {2004},
     doi = {10.1016/j.crma.2004.05.018},
     language = {en},
}
TY  - JOUR
AU  - Alberto Ibort
AU  - David Marti´nez Torres
TI  - Lefschetz pencil structures for 2-calibrated manifolds
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 215
EP  - 218
VL  - 339
IS  - 3
PB  - Elsevier
DO  - 10.1016/j.crma.2004.05.018
LA  - en
ID  - CRMATH_2004__339_3_215_0
ER  - 
%0 Journal Article
%A Alberto Ibort
%A David Marti´nez Torres
%T Lefschetz pencil structures for 2-calibrated manifolds
%J Comptes Rendus. Mathématique
%D 2004
%P 215-218
%V 339
%N 3
%I Elsevier
%R 10.1016/j.crma.2004.05.018
%G en
%F CRMATH_2004__339_3_215_0
Alberto Ibort; David Marti´nez Torres. Lefschetz pencil structures for 2-calibrated manifolds. Comptes Rendus. Mathématique, Volume 339 (2004) no. 3, pp. 215-218. doi : 10.1016/j.crma.2004.05.018. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.05.018/

[1] D. Auroux Estimated transversality in symplectic geometry and projective maps, Symplectic Geometry and Mirror Symmetry (Seoul, 2000), World Sci. Publishing, River Edge, NJ, 2001, pp. 1-30

[2] B. Deroin, Laminations par variétés complexes, Thèse, École Normale Supérieure de Lyon, 2003

[3] S.K. Donaldson Symplectic submanifolds and almost-complex geometry, J. Differential Geom., Volume 44 (1996), pp. 666-705

[4] S.K. Donaldson Lefschetz fibrations in symplectic geometry, J. Differential Geom., Volume 53 (1999) no. 2, pp. 205-236

[5] E. Ghys Laminations par surfaces de Riemann, Dynamique et géométrie complexes (Lyon, 1997), ix, xi, Panor. Synthèses, vol. 8, Soc. Math. France, Paris, 1999, pp. 49-95

[6] E. Giroux Géométrie de contact : de la dimension trois vers les dimensions supérieures, Proceedings of the International Congress of Mathematicians, vol. II, Beijing, 2002, pp. 405-414

[7] A. Ibort; D. Marti´nez-Torres Approximately holomorphic geometry and estimated transversality on 2-calibrated manifolds, C. R. Acad. Sci. Paris, Ser. I., Volume 338 (2004) no. 9, pp. 709-712

[8] D. Marti´nez-Torres, Geometries with topological character, Ph.D. Thesis, Universidad Carlos III de Madrid, 2003

[9] F. Presas Lefschetz type pencils on contact manifolds, Asian J. Math., Volume 6 (2002) no. 2, pp. 277-302

Cited by Sources:

Comments - Policy


Articles of potential interest

Approximately holomorphic geometry and estimated transversality on 2-calibrated manifolds

Alberto Ibort; David Martínez Torres

C. R. Math (2004)